RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 87, Number 1, Pages 154–156 (Mi tmf5478)  

This article is cited in 4 scientific papers (total in 4 papers)

A realization fo the $q$-harmonic oscillator

N. M. Atakishiyev, S. K. Suslov


Abstract: It is shown that factorization of the difference equation for the Stieltjes–Wigert polynomials leads to a new explicit realization for the $q$-harmonic oscillator.

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 87:1, 442–444

Bibliographic databases:

Received: 29.10.1990

Citation: N. M. Atakishiyev, S. K. Suslov, “A realization fo the $q$-harmonic oscillator”, TMF, 87:1 (1991), 154–156; Theoret. and Math. Phys., 87:1 (1991), 442–444

Citation in format AMSBIB
\Bibitem{AtaSus91}
\by N.~M.~Atakishiyev, S.~K.~Suslov
\paper A~realization fo the $q$-harmonic oscillator
\jour TMF
\yr 1991
\vol 87
\issue 1
\pages 154--156
\mathnet{http://mi.mathnet.ru/tmf5478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1122785}
\zmath{https://zbmath.org/?q=an:1189.81100}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 87
\issue 1
\pages 442--444
\crossref{https://doi.org/10.1007/BF01016585}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HG83500015}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5478
  • http://mi.mathnet.ru/eng/tmf/v87/i1/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Zhedanov, “Weyl shift of $q$-oscillator and $q$-polynomials”, Theoret. and Math. Phys., 94:2 (1993), 219–224  mathnet  crossref  mathscinet  zmath  isi
    2. N. M. Atakishiyev, S. K. Suslov, “The Clebsch–Gordan coefficients for the quantum algebra $SU_{q}(2)$”, Theoret. and Math. Phys., 98:1 (1994), 1–7  mathnet  crossref  mathscinet  zmath  isi
    3. Sh. M. Nagiyev, “Difference Schrödinger equation and $q$-oscillator model”, Theoret. and Math. Phys., 102:2 (1995), 180–187  mathnet  crossref  mathscinet  zmath  isi
    4. Rivera-Mocinos E., Sadurni E., “Inverse lattice design and its application to bent waveguides”, J. Phys. A-Math. Theor., 49:17 (2016), 175302  crossref  mathscinet  zmath  isi  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:209
    Full text:79
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021